# SDR 0100886305

- Difficulty date: March 11, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 49,318 hours, 6,083 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE BETWEEN ROWS 25ABC-31ABC.  MAINTENANCE RECONNECTED LOOSE WIRING.  OPERATIONAL CHECK NORMAL.
